# SDR SWAA2022021560369

- Difficulty date: January 10, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK LEADING EDGE RIB LOCATED STA 95.96 AT LT HORIZONTAL STABILIZER (1 EA) ; 2022-12318 / [01] REPLACED NEW CHORD LOC. LEADING EDGE STA 95.96 AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND DWG 186A1303; SHEET 1; REV -; [02] CORRECTIVE ACTION STEP 1.  REPLACED NEW CHORD LOC. LEADING EDGE STA 95.96 AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND DWG 186A1303; SHEET 1; REV -. SEE INDIVIDUAL SIGN-OFF BELOW; [03] REPLACED NEW CHORD LOC. LEADING EDGE STA 95.96 AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND DWG 186A1303; SHEET 1; REV -. SEE INDIVIDUAL SIGN-OFF BELOW.
